- -

Dynamics of multidimensional Césaro operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Dynamics of multidimensional Césaro operators

Show full item record

Conejero, JA.; Mundayadan, A.; Seoane-Sepúlveda, JB. (2019). Dynamics of multidimensional Césaro operators. Bulletin of the Belgian Mathematical Society Simon Stevin. 26(1):11-20. http://hdl.handle.net/10251/159145

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/159145

Files in this item

Item Metadata

Title: Dynamics of multidimensional Césaro operators
Author: Conejero, J. Alberto Mundayadan, A. Seoane-Sepúlveda, J. B.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study the dynamics of the multi-dimensional Cesar degrees integral operator on L-P (I-n), for I the unit interval, 1 < p < infinity, and n >= 2, that is defined as C(f)(x(1),...,x(n)) = 1/x(1)x(2)...x(n) integral(x1)(0) ...[+]
Subjects: Césaro integral operator , Frequent hypercyclicity , Hypercyclic operator , Linear dynamics
Copyrigths: Reserva de todos los derechos
Source:
Bulletin of the Belgian Mathematical Society Simon Stevin. (issn: 1370-1444 )
Publisher:
Belgian Mathematical Society
Publisher version: https://projecteuclid.org/euclid.bbms
Project ID:
MECD/MTM2015-65825-P
AEI/MTM2016-75963-P
Thanks:
The first author was supported by MEC, grant MTM201675963-P. The third author was supported by grant MTM2015-65825-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record